双调和抛物方程的加权Lp估计
Weighted Lp Estimates for the Bi-Harmonic Parabolic Equation

作者: 于华翠 :上海大学理学院,上海;

关键词: 双调和抛物方程加权Lp估计正则性估计Bi-Harmonic Parabolic Equation Weighted Lp Estimates Regularity Estimates

摘要:
Schauder估计和LP估计是偏微分方程基本的正则性估计。本文我们主要研究双调和抛物方程的一类新的正则性估计——加权LP估计。

Abstract: Schauder estimates and LP estimates are the basic regularity estimates in the partial differential equations. In this paper we mainly study a new class of regularity estimates, weighted LP esti-mates for the bi-harmonic parabolic equation.

文章引用: 于华翠 (2015) 双调和抛物方程的加权Lp估计。 理论数学, 5, 46-53. doi: 10.12677/PM.2015.52007

参考文献

[1] Wang, L. (2003) A geometric approach to the Calderón-Zygmund estimates. Acta Mathematica Sinica (Engl. Ser.), 19, 381-396.

[2] Caffarelli, L. and Peral, I. (1998) On W1,p estimates for elliptic equations in divergence form. Commu-nications on Pure and Applied Mathematics, 51, 1-21.

[3] Byun, S. and Wang, L. (2004) Elliptic equations with BMO coefficients in Reifenberg domains. Communications on Pure and Applied Mathematics, 57, 1283-1310.

[4] Byun, S. and Wang, L. (2005) Lp estimates for parabolic equations in Reifenberg domains. Journal of Functional Analysis, 223, 44-85.

[5] Byun, S. and Wang, L. (2005) Parabolic equations in Reifenberg domains. Archive for Rational Mechanics and Analysis, 176, 271-301.

[6] Yao, F.P. (2014) Weighted gradient estimates for the general elliptic p(x)-Laplacian equations. Journal of Mathematical Analysis and Applications, 415, 644-660.

[7] Byun, S. andWang, L. (2007) Parabolic equations in Time Dependent Reifenberg domains. Advances in Mathematics, 212, 797-818.

[8] Byun, S. andWang, L. (2007) Quasilinear elliptic equations with BMO coefficients in Lipschitz domains. Transactions of the American Mathematical Society, 359, 5899-5913.

[9] Mengesha, T. and Phuc, N. (2011) Weighted and regularity estimates for nonlinear equations on Reifenberg flat domains. Journal of Differential Equations, 250, 2485-2507.

[10] Yao, F.P. (2014) Weighted Lp estimates for the elliptic Schrödinger operator. Journal of Mathematical Analysis and Applications, 33, 1-13.

[11] Mengesha, T. and Phuc, N. (2012) Global estimates for quasilinear elliptic equations on Reifenberg flat domains. Archive for Rational Mechanics and Analysis, 203, 189-216.

[12] 周民强 (2003) 调和分析讲义(实变方法). 北京大学出版社, 北京.

[13] Acerbi, E. and Mingione, G. (2007) Gradient estimates for a class of parabolic systems. Duke Mathematical Journal, 136, 285-320.

[14] Byun, S., Yao, F.P. and Zhou, S.L. (2008) Gradient estimates in Orlicz space for nonlinear elliptic equations. Journal of Functional Analysis, 255, 1851-1873.

[15] Byun, S. and Ryu, S. (2013) Global weighted estimates for the gradient of solutions to nonlinear el-liptic equations. Annales de l’Institut Henri Poincare (C) Non Linear Analysis, 30, 291-313.

[16] Wang, L.H., Yao, F.P., Zhou, S.L. and Jia, H.L. (2009) Optimal regularity for the poisson equation. Proceedings of the American Ma-thematical Society, 137, 2037-2047.

[17] Yao, F.P. and Zhou, S.L. (2008) Global Lp estimates for the parabolic equa-tion of the Bi-harmonic type. Journal of Partial Differential Equations, 21, 315-334.

[18] Evans, L. (1997) Partial differential equations. American Mathematical Society, Providence.

[19] Byun, S., Palagachev, D. and Ryu, S. (2013) weighted W1,p estimates for solutions of non-linear parabolic equations over non-smooth domains. Bulletin of the London Mathematical Society, 45, 765-778.

[20] 陈亚浙, 吴兰成 (1997) 二阶椭圆型方程与椭圆型方程组. 科学出版社, 北京.

分享
Top